Product Large Image
 
 

Walgreens Headache Relief, Extra Strength Tablets50.0 ea

rating4.0
$5.79 $0.12/ea

Online and store prices may vary

Buy 1, Get 1 50% OFF Mix & Match

Arrives in 1-3 business days* Restrictions apply.
See shipping FAQ

!Quantity Required: Please enter a quantity to continue
decrease cartincrease cart

Ship to home FREE at $35!

Ship to Store FREE! Details

Buy the product above and one from this list, and get the lesser-priced item 50% OFF

Frequently bought with...


Quick view

  • Helps relieve headache & toothache
  • For premenstrual & menstrual cramps
  • Helps relieve arthritis & other aches

Well at Walgreens

Walgreens Pharmacist Recommended^

  • Acetaminophen / Aspirin (NSAID) / Caffeine
  • Pain Reliver / Pain Reliver Aid
  • Compare to Excedrin® Extra Strength Tablets Active Ingredients†

1-800-426-9391

^Walgreens Pharmacist Survey Study, November 2010.

†This product is not manufactured or distributed by Novartis Consumer Health, Inc., owner of the registered trademark Excedrin® Extra Strength Tablets.

100% Satisfaction guaranteed with all Walgreens products or your money back.

100% satisfaction guaranteed

Do not use more than directed

Drink a full glass of water with each dose

Adults and children 12 years and over:

  • Take 2 Tablets Every 6 Hour
  • Do Not More Than 8 Tablets in 24 Hours

Children under 12 Years:  Ask a Doctor

Store at 25°C (77°F); excursions permitted between 15° – 30°C (59° – 86°F)

See end flap for expiration date and lot number

©2012 Walgreen Co.

Tamper Evident:  Do Not Use if Imprinted Safety Seal under Cap is Broken or Missing

Keep Outer Package for Complete Product Information

Reye's Syndrome:  Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product.  When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

Allergy Alert:  Aspirin may cause a severe allergic reaction, which may include:

  • Hives
  • Facial Swelling
  • Shock
  • Asthma (Wheezing)

Liver Warning:  This product contains acetaminophen.  Severe liver damage may occur if you take:

  • More Than 8 Tablets in 24 Hours, Which is the Maximum Daily Amount
  • With Other Drugs Containing Acetaminophen
  • 3 or More Alcoholic Drinks Every Day While Using This Product

Stomach Bleeding Warning:  This product contains an NSAID, which may cause severe stomach bleeding.  The chance is higher if you:

  • Are Age 60 or Older
  • Have Had Stomach Ulcers or Bleeding Problems
  • Take a Blood Thinning (Anticoagulant) or Steroid Drug
  • Take More or for a Longer Time Than Directed
  • Take Other Drugs Containing Prescription or Nonprescription NSAIDs [Aspirin, Ibuprofen, Naproxen, or Others]
  • Have 3 or More Alcoholic Drinks Every Day While Using This Product
  • Take More or for Longer Time Than Directed

Caffeine Warning:  The recommended dose of this product contains about as much caffeine as a cup of coffee.  Limit the use of caffeine-containing medications, foods or beverages while taking this product beacuse too much caffeine may cause nervousness, irritability, slepplessness, and, occasionally, rapid heathbeat.

Do Not Use:

  • With any other drug containing acetaminophen (prescription or nonprescription).  If you are not sure whether a drug contains acetaminophen, as a doctor or pharmacist,
  • If you have every had an allergic reaction to acetaminophen, aspirin, or any other pain reliver / fever reducer.

Ask a Doctor before Use If:

  • You Have Liver Disease
  • Stomach Bleeding Warning Applies to You
  • You Have a History of Stomach Problems, such as Heartburn
  • You Have High Blood Pressure, Heart Disease, Liver Cirrhosis or Kidney Disease
  • You Have Asthma
  • You Are Taking a Diuretic

Ask a Doctor or Pharmacist Before Use If You Are:

  • Taking a Prescription Drug for Gout, Diabetes, or Arthritis
  • Taking Any High Blood Pressure, Heart Disease, Liver Cirrhosis or Kidney Disease

Stop Use & Ask a Doctor If:

  • You experience any of the following signs of stomach bleeding:
    Feel Faint
    Have Bloody or Black Stools
    Vomit Blood
    Have Stomach Pain That Does Not Get Better
  • An allergic reaction occurs.  Seek medical help right away.
  • Any new symptoms appear.
  • Ringing in the ears or loss of hearing occurs.
  • Pain gets worse or lasts more than 10 days.
  • Fever gets worse or lasts more than 3 days.
  • Painful area is red or swollen.

If pregnant or breast-feeding, ask a health professional before use.  It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

Keep out of reach of children.  In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.  Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Temporarily Relieves Minor Aches & Pains due to:

  • Headache
  • A Cold
  • Arthritis
  • Muscular Aches
  • Sinusitis
  • Toothache
  • Premenstrual & Menstrual Cramps
Active Ingredients: Acetaminophen, Aspirin, Caffeine
Inactive Ingredients: Corn Starch, Crospovidone, Hypromellose, Microcrystalline Cellulose, Povidone, Propylene Glycol, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide

This product can be shipped to a Walgreens store for FREE

This product has no shipping restrictions.

    Shipping Weight (in lbs): 0.12

    Product in inches (LxWxH): 1.85x 3.55x 1.85

    Item Code: 692841

    UPC: 31191704300

    ‹ Back

    Select a Store

    During checkout have your order shipped to almost any Walgreens location

    Wait for Your Email

    1-3 days after your order, we 'll email you when its ready to pick up

    Pick Up Your Order

    Bring Photo ID or your email to the photo counter - it's that easy!

    Note: some products cannot be shipped to store. Ship to Store is only available at participating Walgreens locations. See Ship to Store FAQs

    Reviews for self serve

    Customers who bought this also bought

    In Store Availability